# SDR RAIA970721

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 9,506 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

FLT 7072 - JLN - LEFT ENGINE LOW POWER ABORTED TAKEOFF.  MAINTENANCE REPLACED LEFT ENGINE DUE TO COMPRESSOR AND HOT SECTION DEGRADATION, COMPLETED 7/28/97.  (M)
